Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Barbour, A D (1981). Brownian motion and a sharply curved boundary. Advances in Applied Probability, 13(4):736-750.

Full text not available from this repository.

View at publisher


Citations

Altmetrics

Downloads

0 downloads since deposited on 19 Oct 2009
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1981
Deposited On:19 Oct 2009 14:45
Last Modified:27 Nov 2013 20:55
Publisher:Applied Probability Trust
ISSN:0001-8678
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.2307/1426970
Official URL:http://www.jstor.org/stable/1426970
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/SharplyCurved.pdf

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page